# SDR R61A202001020001

- Difficulty date: December 21, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N412YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000375
- Aircraft time: 16,703 hours, 11,348 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17003922001
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 DENTS WITH CREASES DISCOVERED AT LEFT FORWARD FUSELAGE BETWEEN FRAMES 1-2 AND STRINGERS 20L-24L. AC WAS REPAIRED IAW ETD 2019-170-164693A. MAJOR REPAIR/FCBS 53-10-00-004. AC WAS RETURNED TO SERVICE ON 01-02-2020.
